# SDR DALA2023032702325

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 68,811 hours, 25,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4121812) DURING SERVICE CHECK ROW 12 & 13 EMERGENCY LIGHTS WERE OUT. REMOVED AND REPLACED M1695 POWER SUPPLY IAW B737 AMM 33-51. OPS TEST OK.
